4 doctors weighed in:

Can. U. Get. Headaches. After. Taking. Inhalers?

4 doctors weighed in
Dr. Richard Bensinger
Ophthalmology
2 doctors agree

In brief: Inhaler headache

Headache after your inhaler can be from vascular dilation and blood flow changes in the central nervous system.
Non-steroidals like over the counter Ibuprofen and naprosyn (naproxen) can be helpful for this. They might also reduce your need for asthma inhalers. Be mindful that their principal side effect is stomach acidity so you might need an antiacid type medication simultaneously.

In brief: Inhaler headache

Headache after your inhaler can be from vascular dilation and blood flow changes in the central nervous system.
Non-steroidals like over the counter Ibuprofen and naprosyn (naproxen) can be helpful for this. They might also reduce your need for asthma inhalers. Be mindful that their principal side effect is stomach acidity so you might need an antiacid type medication simultaneously.
Dr. Richard Bensinger
Dr. Richard Bensinger
Thank
Dr. James Marx
Pain Management

In brief: NSAIDS

But also be aware that some people are also prone to asthma-like symptoms with nsaids like aspirin, Ibuprofen and aleve (naproxen).

In brief: NSAIDS

But also be aware that some people are also prone to asthma-like symptoms with nsaids like aspirin, Ibuprofen and aleve (naproxen).
Dr. James Marx
Dr. James Marx
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors